# SDR ASMF201409002

- Difficulty date: August 1, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 33,315 hours, 17,822 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 40 KNOTS, DUE TO FIRST OFFICIAL WINDOW OPENING.  PERFORMED TO LT NR 2 THE OPENABLE WINDOW OPERATIONAL CHECK IAW AMM 56-12-11-720-803 & OPENABLE WINDOW FUNCTIONAL CHECK IAW AMM 56-12-11-720-801, ALL CORRECT.  THE HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-51-07, NO DAMAGES WERE FOUND.
